Send to:

Choose Destination
See comment in PubMed Commons below
Clin Nucl Med. 2014 Jan;39(1):e117-20. doi: 10.1097/RLU.0000000000000253.

Myocardial uptake of 99mTc-HDP and reduced perfusion on CT in subacute myocardial infarction.

Author information

  • 1From the *Institute of Nuclear Medicine, and ‚ĆDepartment of Oncology, University College London Hospitals NHS Trust, London, United Kingdom.


A 65-year-old man with known bone metastases from prostate cancer and no cardiac history attended for a restaging bone scan (BS). Diffuse increased Tc-HDP activity in the heart was noted, new since a BS 3 months earlier. A restaging contrast-enhanced CT scan on the same day showed reduced myocardial perfusion in the anterior, apical, and septal walls. On direct questioning, he described an episode of severe exertional chest pain the day before. Myocardial infarction was confirmed and treated with primary percutaneous coronary intervention. New cardiac uptake on BS, raising the possibility of myocardial infarction, is a red alert for clinicians.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk